Botox for Migranes

Posted by Sundance(RB) @sundance6, May 6, 2019

Despite some of you saying not to try Botox Therapy for Migranes, I did anyway! What a mistake! Toxins such as Botox don't set well in my body.
It has been almost three weeks since my treatment. I have been having the worse headaches than before I started. I have been having severe nick and shoulder pain. I get very lathargic and depressed because I have them all the time. Doctor said it just happens.
Can someone give me some feedback as to if they have had the treatment and any side effects you may experienced. I go to bed with a headache and wake up with one.
I won't do another treatment!
Sundance

Okay….this physician does not know that there are levels of Triptans to prescribe for BOTOX Step System . If one level of the breakthrough medications does not work, there is the next level of triptan can be tried but there are steps that need to taken in order to get insurance to cover it. Imitrex (sumatriptan) is the first standby med that is normally prescribed for those first starting on this regime. After a course of using and documenting this with your diaries, you will need to show that you at least tried it and it did't work. Your doctor can then prescribed the next level up on the Triptan list to help rid you of your breakthrough headaches. A prior authorization may be needed in order to obtain the medicine but it will be worth it. This worked for me because the Imitrex did nothing for me. My neurologist showed my diaries and wrote the letters, I called my insurance and they authorized the new triptan which works in 10 minutes flat. I rarely get a migraine now. And I like that …
As far as information – go to the National Migraine Foundation to start with understanding where to go….https://headaches.org/

REPLY
Please sign in or register to post a reply.